MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 2D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 2D
Model Number SDM-00001-2D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One of the footswitches that move the c-arm vertically had stuck.Both footswitches were replaced.
 
Event or Problem Description
C-arm lowered with patient in compression.The technologist was in the process of positioning the patient when the c-arm started to move down.The technologist moved the patient back out of the way.No injury to the patient.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 2D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key5680807
Report Number1220984-2016-00010
Device Sequence Number149077
Product Code OTE
UDI-Device Identifier15420045500013
UDI-Public15420045500013
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
PO80003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Model NumberSDM-00001-2D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1